Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 27, 2016, 10:27 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 10:27 PM CDT (03:27 UTC)
- Expired
- Apr 27, 2016, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 11:08 PM CDT | HAIL 1 | 3 E Smithfield, IL | DIME TO QUARTER SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
168
WUUS53 KILX 280327
SVRILX
ILC057-169-280430-
/O.NEW.KILX.SV.W.0028.160428T0327Z-160428T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT
* AT 1027 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERMONT...OR
11 MILES NORTHEAST OF RUSHVILLE...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...CUBA...AVON...VERMONT...ST. DAVID...IPAVA...TABLE GROVE...
DUNFERMLINE...BERNADOTTE...SMITHFIELD...BRYANT AND MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4028 9055 4028 9045 4061 9045 4067 9043
4047 8999 4022 9041 4027 9055
TIME...MOT...LOC 0327Z 211DEG 22KT 4028 9047
HAIL...1.00IN
WIND...60MPH
$$
SHIMON4 follow-up statements
264
WWUS53 KILX 280337
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT WED APR 27 2016
ILC169-280347-
/O.CAN.KILX.SV.W.0028.000000T0000Z-160428T0430Z/
SCHUYLER-
1037 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4028 9045 4061 9045 4067 9043 4050 9005
4028 9037
TIME...MOT...LOC 0337Z 212DEG 22KT 4033 9042
$$
ILC057-280430-
/O.CON.KILX.SV.W.0028.000000T0000Z-160428T0430Z/
FULTON-
1037 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN FULTON COUNTY...
AT 1037 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERMONT...OR
14 MILES WEST OF LEWISTOWN...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CUBA...AVON...VERMONT...IPAVA...TABLE GROVE...BERNADOTTE...SMITHFIELD...
BRYANT AND MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4028 9045 4061 9045 4067 9043 4050 9005
4028 9037
TIME...MOT...LOC 0337Z 212DEG 22KT 4033 9042
HAIL...1.00IN
WIND...<50MPH
$$
SHIMON771
WWUS53 KILX 280358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 PM CDT WED APR 27 2016
ILC057-280430-
/O.CON.KILX.SV.W.0028.000000T0000Z-160428T0430Z/
FULTON-
1058 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN FULTON COUNTY...
AT 1058 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IPAVA...OR 6
MILES WEST OF LEWISTOWN...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CUBA...AVON...VERMONT...IPAVA...TABLE GROVE...BERNADOTTE...SMITHFIELD...
BRYANT AND MARIETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4030 9045 4061 9045 4067 9043 4050 9005
4028 9037
TIME...MOT...LOC 0358Z 223DEG 21KT 4041 9028
HAIL...1.00IN
WIND...<50MPH
$$
SHIMON987 WWUS53 KILX 280412 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1112 PM CDT WED APR 27 2016 ILC057-280430- /O.CON.KILX.SV.W.0028.000000T0000Z-160428T0430Z/ FULTON- 1112 PM CDT WED APR 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR CENTRAL FULTON COUNTY... AT 1111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CUBA...OR 6 MILES NORTHWEST OF LEWISTOWN...MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CUBA...SMITHFIELD...BRYANT AND FIATT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL, 3 MILES EAST OF SMITHFIELD AT 1108 PM. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LINCOLN. && LAT...LON 4047 9032 4061 9029 4050 9005 4041 9018 TIME...MOT...LOC 0411Z 211DEG 22KT 4048 9022 HAIL...1.00IN WIND...<50MPH $$ SHIMON
623
WWUS53 KILX 280423
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 PM CDT WED APR 27 2016
ILC057-280433-
/O.EXP.KILX.SV.W.0028.000000T0000Z-160428T0430Z/
FULTON-
1123 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FULTON COUNTY WILL
EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL UP TO
DIME SIZE IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4047 9032 4061 9029 4050 9005 4041 9018
TIME...MOT...LOC 0422Z 211DEG 22KT 4048 9022
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:09 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 27, 9:09 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 909 PM CDT WED APR 27 2016 .UPDATE... Issued at 903 PM CDT Wed Apr 27 2016 Monitoring storms across Central Illinois this evening and watching another line of activity approach the western portions of the state. Expect much of this line to mainly impact areas along and west of I-55 this evening...with more scattered activity possible elsewhere. No major updates expected at this point, but will continue to monitor extent of thunderstorms at this time. && .SHORT TERM...(Tonight) ISSUED AT 312 PM CDT Wed Apr 27 2016 Mid afternoon surface map shows 996 mb low pressure over east central Nebraska with a warm front extending through northern MO and arching down along the MO/IL border into southern IL/KY south of I- 64. A 546 dm 500 mb low was over eastern Nebraska so system is nearly vertically stacked and starting to weaken. Low clouds continue to blanket central/southeast IL while these clouds are breaking up over warm sector of MO from Kirksville and St Louis sw. One band of showers was lifting northeast of Danville while another band of showers was from I-72 north and ne of a Canton to Springfield line and lifting northeast. Thunderstorms have been very isolated so far today due to weak instability with widespread low clouds/lack of heating. Highest MUCapes in our CWA is currently 500- 900 J/kg over Clay, Richland and Lawrence counties at mid afternoon. Temperatures currently range from lower 50s north of Peoria to mid to upper 60s in southeast IL in southern 6 counties. Models continue to weaken low pressure northeast into central IA by Thu morning while bringing warm front into central IL overnight. Will see more develop of showers and thunderstorms late this afternoon and evening and then diminishing overnight. SPC continues slight risk of severe storms (15% risk of large hail and damaging winds)late this afternoon and into mid evening sw of a Macomb to Lincoln to Terre Haute line where MUCapes should peak at 1-2k J/kg and the 2k J/kg are near Scott county where there is 5% risk of tornadoes. Lows overnight to range from lower 50s northern CWA, mid 50s central section and upper 50s in southeast IL. .LONG TERM...(Thursday through Wednesday) ISSUED AT 312 PM CDT Wed Apr 27 2016 The upper level low currently centered over SE NB this afternoon will lift ENE into the upper Midwest for Thursday, weakening as a mean ridge builds into the eastern half of the U.S. A dry slot will be working its way into the southern half of Illinois early in the morning with a cold frontal boundary pushing east to near the Ohio River and an occluded front draped back to the northwest across central IL. Models indicating primarily dry conditions south of the occluded boundary and west of the cold front through much of the southern half of the central IL forecast area. To the north...could see some lingering showers through the early evening as a series of upper level impulses swing through. Dry and cool weather is on track for Thursday night through Friday as a short wave high pressure ridge crosses the area. Rain chances will spread northward again Friday night as a low approaches from the southern Plains. This low looks to pass by to the south which will limit the instability over central IL, especially the northern portions, but there should at least be a few thunderstorms possible throughout the area Saturday afternoon to evening...and a longer duration south of I-72. This system looks to push eastward with precip ending by Monday. Dry weather will likely follow for the first half of the week as cool dry high pressure moves down from the north. Still some uncertainty with disturbances moving out of the Southwest toward midweek, but latest models indicate those will likely remain south of central IL. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 740 PM CDT Wed Apr 27 2016 Showers and a few thunderstorms are progressing N-NE into our forecast area at 00z/7pm. It appears a band of showers and storms may fill in as the line of forcing moves northeast toward N Indiana. Have included a tempo for a few hours of thunderstorms at the terminal sites this evening. IFR and low MVFR conditions will continue through the evening, with some improvement to MVFR across the board during the day tomorrow, as models show a dry slot working ne into central IL Thu morning especially by SPI and DEC where ceilings could lift up to VFR or even scatter out. East winds around 15 kts will remain east at 10-15kt overnight, then begin to shift to the W-SW tomorrow from S to N. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...HJS SHORT TERM...07 LONG TERM...Onton AVIATION...Shimon
Hazardous weather outlook, Apr 27, 3:33 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT WED APR 27 2016 ILZ027>031-037-038-281100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040>044-047>053-281100- CASS-CHRISTIAN-DE WITT-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN- PIATT-SANGAMON-SCHUYLER-SCOTT- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. ILZ045-046-055-057-281100- CHAMPAIGN-DOUGLAS-EDGAR-VERMILION- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED INTO TONIGHT AS A WARM FRONT APPROACHES EAST CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054-056-061>063-066>068-071>073-281100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- MOULTRIE-RICHLAND-SHELBY- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING AS A WARM FRONT MOVES INTO SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. 07
In the hours before
Local storm report, Apr 27, 8:15 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
04/27/2016 EFFINGHAM IL LAW ENFORCEMENT
POWER POLE BLOWN DOWN OVER ROADWAY AND SEMI TRUCK BLOWN
OVER ON I-70
&&
DJOLocal storm report, Apr 27, 8:20 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TORNADO 2 N OLNEY 38.76N 88.09W
04/27/2016 RICHLAND IL LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN SEEN BY LAW ENFORCEMENT OFFICER
&&
DJOLocal storm report, Apr 27, 8:26 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 SW EFFINGHAM 39.09N 88.59W
04/27/2016 E0.75 INCH EFFINGHAM IL FIRE DEPT/RESCUE
&&
DJOLocal storm report, Apr 27, 8:44 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG MONTROSE 39.17N 88.38W
04/27/2016 EFFINGHAM IL TRAINED SPOTTER
AWNING OVER GAS PUMPS AT A GAS STATION BLOWN OVER AND HIT
A CAR
&&
DJOLocal storm report, Apr 27, 9:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG MONTROSE 39.17N 88.38W
04/27/2016 EFFINGHAM IL TRAINED SPOTTER
AWNING OVER GAS PUMPS AT A GAS STATION BLOWN OVER AND HIT
A CAR
0747 PM TORNADO 2 N OLNEY 38.76N 88.09W
04/27/2016 RICHLAND IL LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN SEEN BY LAW ENFORCEMENT OFFICER
0735 PM HAIL 3 SW EFFINGHAM 39.09N 88.59W
04/27/2016 E0.75 INCH EFFINGHAM IL FIRE DEPT/RESCUE
0704 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
04/27/2016 EFFINGHAM IL LAW ENFORCEMENT
POWER POLE BLOWN DOWN OVER ROADWAY AND SEMI TRUCK BLOWN
OVER ON I-70
0659 PM FUNNEL CLOUD 3 S ALTAMONT 39.01N 88.75W
04/27/2016 EFFINGHAM IL TRAINED SPOTTER
FUNNEL CLOUD AND WALL CLOUD VIEWED BY SPOTTER
0658 PM TORNADO 2 SW ALTAMONT 39.04N 88.77W
04/27/2016 EFFINGHAM IL LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN REPORTED BY LOCAL LAW ENFORCEMENT
OFFICER
&&
DJOSpecial weather statement, Apr 27, 10:14 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT WED APR 27 2016
ILZ036-040-280415-
SCHUYLER-FULTON-
1014 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER AND SOUTHWESTERN FULTON
COUNTIES UNTIL 1115 PM CDT...
AT 1011 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF RUSHVILLE...MOVING NORTHEAST AT 20 MPH. ADDITIONAL
STRONG STORMS IN NORTHEASTERN ADAMS COUNTY WERE APPROACHING WESTERN
SCHUYLER COUNTY, MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...LEWISTOWN...ASTORIA...VERMONT...IPAVA...LITTLETON...TABLE
GROVE...BERNADOTTE...HUNTSVILLE...CAMDEN...WEINBERG KING STATE PARK AND
RAY.
LAT...LON 4029 9091 4027 9045 4046 9045 4045 9008
4012 9049 4010 9091
TIME...MOT...LOC 0311Z 213DEG 19KT 4020 9053
SHIMONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Tornado Warning | ILX | Christian | 48 min |
| Apr 27, 7:16 PM CDT | Tornado Warning | ILX | Cumberland, Effingham, Shelby | 44 min |
| Apr 27, 7:32 PM CDT | Tornado Warning | ILX | Richland | 43 min |
| Apr 27, 8:43 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Jasper | 47 min |
| Apr 27, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 14 min |
| Apr 27, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 66 min |
| Apr 27, 10:14 PM CDT | Special Weather Statement | ILX | Schuyler | 61 min |
| Apr 27, 10:40 PM CDT | Special Weather Statement | ILX | Macon | 65 min |
| Apr 27, 11:01 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 59 min |
| Apr 28, 12:22 AM CDT | Special Weather Statement | ILX | Logan | 38 min |
| Apr 28, 12:31 AM CDT | Special Weather Statement | ILX | Moultrie, Shelby | 59 min |
| Apr 28, 12:39 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 36 min |
| Apr 28, 1:32 AM CDT | Special Weather Statement | ILX | DeWitt | 28 min |
| Apr 28, 1:38 AM CDT | Special Weather Statement | ILX | Douglas | 52 min |
| Apr 28, 2:07 AM CDT | Special Weather Statement | ILX | Edgar, Vermilion | 68 min |
| Apr 28, 2:22 AM CDT | Special Weather Statement | ILX | Coles | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.